# SDR AALA20071275

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T192/08JUL - ON CLIMB, RECEIVED LEFT ENGINE OVERHEAT INDICATION AND EICAS MESSAGE.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FOUND CLAMPS ON HIGH STAGE BLEED VALVE ON NUMBER ONE ENGINE LOOSE AND LEAKING.  RETIGHTENED CLAMPS AND ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
